# SDR 2DYA20151116020

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 54,036 hours, 39,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND LT SIDE BUSINESS CLASS EMER FLOOR PATH LIGHTS INOPERATIVE.  TROUBLESHOOTING FOUND 2 BLOWN FUSES AT M9101, BATTERY CHARGER & INVERTER.  R & R FUSES IAW 33-51-10.  OPERATIONS CHECKED GOOD.
